I felt very shaky, confused and weak broke out in a sweat and it wasn't hot at all this has happened a few times and now I'm getting worried!
Blueridgesue; Please check with your doctor and see if it's time for a blood level check depending on how long you have been on it. but no this does not cause sugar level changes. BUT it does cause all the other things you are saying the chills, sweats confusion shakey weak and any more. So call the office as soon as you can and talk to them to see if you should go in or what you should not have to put up with this at all. So again everything your listing are side effects of the Depakote. good like my friend and best to get this checked soon.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What other drug would substitute for depakote er since I have to switch treating bipolar 1 disorder?
Posted 18 Nov 2009 • 1 answer
Posted 1 May 2010 • 3 answers
Hi, Im new and scared, was just recently diagnosed bipolar 2, I was started on depakote er 250mg one
Posted 4 Nov 2011 • 7 answers
Posted 27 Oct 2013 • 2 answers
Posted 2 Nov 2013 • 4 answers